Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

Contents of Volume 103, Number 3

All articles in this issue are freely accessible.

The use of extended valued normal forms in removing a boundedness condition on an operator inequality
C. C. Brown.
Proc. Amer. Math. Soc. 103 (1988), 669-678
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 947638
Large automorphism groups of hyperelliptic Klein surfaces
E. Bujalance and J. J. Etayo.
Proc. Amer. Math. Soc. 103 (1988), 679-686
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 947639
Cyclic quartic fields with relative integral bases over their quadratic subfields
Blair K. Spearman and Kenneth S. Williams.
Proc. Amer. Math. Soc. 103 (1988), 687-694
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 947640
Trigonometric approximation and uniform distribution modulo one
Todd Cochrane.
Proc. Amer. Math. Soc. 103 (1988), 695-702
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 947641
A new lattice for the Hall-Janko group
J. H. Lindsey.
Proc. Amer. Math. Soc. 103 (1988), 703-709
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 947642
Intersections of reflective subcategories
J. Adámek and J. Rosický.
Proc. Amer. Math. Soc. 103 (1988), 710-712
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 947643
Conditional asymptotic formulae for a class of arithmetic functions
Werner Georg Nowak and Michael Schmeier.
Proc. Amer. Math. Soc. 103 (1988), 713-717
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 947644
A convergence problem connected with continued fractions
Gerhard Larcher.
Proc. Amer. Math. Soc. 103 (1988), 718-722
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 947645
GPIs having coefficients in Utumi quotient rings
Chen-Lian Chuang.
Proc. Amer. Math. Soc. 103 (1988), 723-728
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 947646
Near-fields associated with invariant linear $𝜅$-relations
Peter Fuchs and C. J. Maxson.
Proc. Amer. Math. Soc. 103 (1988), 729-736
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 947647
Plane curves whose singular points are cusps
Hisao Yoshihara.
Proc. Amer. Math. Soc. 103 (1988), 737-740
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 947648
Reduction of a matrix depending on parameters to a diagonal form by addition operations
L. N. Vaserstein.
Proc. Amer. Math. Soc. 103 (1988), 741-746
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 947649
von Neumann regularity of $V$-rings with Artinian primitive factor rings
Giuseppe Baccella.
Proc. Amer. Math. Soc. 103 (1988), 747-749
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 947650
Subnormal composition operators
Alan Lambert.
Proc. Amer. Math. Soc. 103 (1988), 750-754
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 947651
Strong convergence of resolvents of monotone operators in Banach spaces
Kazuo Kido.
Proc. Amer. Math. Soc. 103 (1988), 755-758
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 947652
A question on invariant subspaces of Bergman spaces
Hari Bercovici.
Proc. Amer. Math. Soc. 103 (1988), 759-760
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 947653
Monomials in the Jones projections
V. S. Sunder.
Proc. Amer. Math. Soc. 103 (1988), 761-764
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 947654
Existence of periodic solutions of second order differential equations with delay
Gerhard Metzen.
Proc. Amer. Math. Soc. 103 (1988), 765-772
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 947655
Yet more on the differentiability of convex functions
John Rainwater.
Proc. Amer. Math. Soc. 103 (1988), 773-778
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 947656
Idempotents in the reduced $C^{*}$-algebra of a free group
Joel M. Cohen and Alessandro Figà-Talamanca.
Proc. Amer. Math. Soc. 103 (1988), 779-782
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 947657
Karp’s theorem in acoustic scattering theory
David Colton and Andreas Kirsch.
Proc. Amer. Math. Soc. 103 (1988), 783-788
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 947658
Construction of Hamilton sequences for certain Teichmüller mappings
Edgar Reich.
Proc. Amer. Math. Soc. 103 (1988), 789-796
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 947659
Weak$^{*}$ convergence in higher duals of Orlicz spaces
Denny H. Leung.
Proc. Amer. Math. Soc. 103 (1988), 797-800
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 947660
Note on subnormal weighted shifts
Peng Fan.
Proc. Amer. Math. Soc. 103 (1988), 801-802
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 947661
Super-rigid families of strongly Blackwell spaces
Manfred Droste.
Proc. Amer. Math. Soc. 103 (1988), 803-808
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 947662
Hyponormality of Toeplitz operators
Carl C. Cowen.
Proc. Amer. Math. Soc. 103 (1988), 809-812
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 947663
The symmetric derivation basis measure and the packing measure
Sandra Meinershagen.
Proc. Amer. Math. Soc. 103 (1988), 813-814
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 947664
Dual complementors on Banach algebras
B. J. Tomiuk.
Proc. Amer. Math. Soc. 103 (1988), 815-822
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 947665
The one-radius theorem is not true for bounded real-analytic functions
K. Izuchi.
Proc. Amer. Math. Soc. 103 (1988), 823-830
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 947666
Asymptotic behavior of a class of nonlinear differential equations of $n$th order
Qingkai Kong.
Proc. Amer. Math. Soc. 103 (1988), 831-838
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 947667
Generating functions for relatives of classical polynomials
P. D. Barry and D. J. Hurley.
Proc. Amer. Math. Soc. 103 (1988), 839-846
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 947668
The holomorphic extension of CR functions near a point of higher type
A. Boggess.
Proc. Amer. Math. Soc. 103 (1988), 847-855
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 947669
Smoothness of the billiard ball map for strictly convex domains near the boundary
Valery Kovachev.
Proc. Amer. Math. Soc. 103 (1988), 856-860
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 947670
Growth properties of $p$th means of potentials in the unit ball
S. J. Gardiner.
Proc. Amer. Math. Soc. 103 (1988), 861-869
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 947671
On Sullivan’s invariant measure problem
L. J. Bunce and J. D. Maitland Wright.
Proc. Amer. Math. Soc. 103 (1988), 870-874
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 947672
Estimates for Green’s functions
A. G. Ramm and Lige Li.
Proc. Amer. Math. Soc. 103 (1988), 875-881
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 947673
Best uniform approximation by bounded analytic functions
M. Papadimitrakis.
Proc. Amer. Math. Soc. 103 (1988), 882-886
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 947674
A new proof of an inequality of Littlewood and Paley
Daniel H. Luecking.
Proc. Amer. Math. Soc. 103 (1988), 887-893
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 947675
Closed sets without measurable matching
M. Laczkovich.
Proc. Amer. Math. Soc. 103 (1988), 894-896
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 947676
Subnormal elements of $C^{*}$-algebras
L. R. Williams.
Proc. Amer. Math. Soc. 103 (1988), 897-901
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 947677
The nonimbeddability of real hypersurfaces in spheres
James J. Faran.
Proc. Amer. Math. Soc. 103 (1988), 902-904
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 947678
Topological invariance of weights for weighted homogeneous isolated singularities in $C^{3}$
Osamu Saeki.
Proc. Amer. Math. Soc. 103 (1988), 905-909
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 947679
A Kähler deformation of $CP^{n}$
H. Mori and Y. Watanabe.
Proc. Amer. Math. Soc. 103 (1988), 910-912
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 947680
A nonorientable complete minimal surface in $R^{3}$ between two parallel planes
Francisco J. López.
Proc. Amer. Math. Soc. 103 (1988), 913-917
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 947681
Codimension two nonorientable submanifolds with nonnegative curvature
Yuriko Y. Baldin and Francesco Mercuri.
Proc. Amer. Math. Soc. 103 (1988), 918-920
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 947682
A note on $_{2}sc(E_{1})$
Rana Barua.
Proc. Amer. Math. Soc. 103 (1988), 921-925
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 947683
Partitioner-representable algebras
R. Frankiewicz and P. Zbierski.
Proc. Amer. Math. Soc. 103 (1988), 926-928
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 947684
Borel and analytic one-one parametrizations of the countable sets of reals
Howard Becker.
Proc. Amer. Math. Soc. 103 (1988), 929-932
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 947685
Transience of a pair of local martingales
T. S. Mountford.
Proc. Amer. Math. Soc. 103 (1988), 933-938
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 947686
On two problems concerning Baire sets in normal spaces
Zoltán T. Balogh.
Proc. Amer. Math. Soc. 103 (1988), 939-945
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 947687
Fixed point theorems for compact acyclic metric spaces
Sehie Park.
Proc. Amer. Math. Soc. 103 (1988), 946-950
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 947688
Extension of random contractions
J. Myjak and W. Zygadlewicz.
Proc. Amer. Math. Soc. 103 (1988), 951-955
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 947689
The space of cross sections of a bundle
Katsuro Sakai.
Proc. Amer. Math. Soc. 103 (1988), 956-960
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 947690
Continuous images of arcs
Jacek Nikiel.
Proc. Amer. Math. Soc. 103 (1988), 961-968
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 947691
Compactly generated subgroups and open subgroups of locally compact groups
R. W. Bagley, T. S. Wu and J. S. Yang.
Proc. Amer. Math. Soc. 103 (1988), 969-976
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 947692
Common fixed points for commuting and compatible maps on compacta
Gerald Jungck.
Proc. Amer. Math. Soc. 103 (1988), 977-983
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 947693
Compactifications whose remainders are retracts
Gary D. Faulkner.
Proc. Amer. Math. Soc. 103 (1988), 984-988
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 947694
Locally finite families, completely separated sets and remote points
M. Henriksen and T. J. Peters.
Proc. Amer. Math. Soc. 103 (1988), 989-995
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 947695
The virtual $Z$-representability of certain $3$-manifold groups
Mark D. Baker.
Proc. Amer. Math. Soc. 103 (1988), 996-998
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 947696
Nontangential maximal functions over compact Riemannian manifolds
B. E. Blank.
Proc. Amer. Math. Soc. 103 (1988), 999-1002
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 947697